# SDR GAIA01290ST

- Difficulty date: August 6, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN LTC INSPECTION, IT WAS DISCOVERED AFT CARGO DOOR C-3 INSIDE WEB IS CRACKED.  ACCOMPLISHED INNER WEB REPAIR IAW B727 SRM 51-40-2 FIG 1 AND 52-30-1 FIG 6.  (M)
